MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA? X; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA? X; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional applicable product code: mhy.Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c, serial number: n/a, batch/lot number: 35207134, model/catalog description: suretek burr hole cover kit, unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient's brain lead appeared deeper in the brain than at the time of implant.A postoperative computerized tomography (ct) scan confirmed that the lead had migrated 3-4 mm deeper into the brain.The patient did not exhibit any symptoms related to the device or stimulation due to the lead position.The patient subsequently underwent a revision procedure.It was initially suspected that the retaining clip might have been open; however, upon revision, the existing retaining clip was observed securing the lead as intended.The clip was released, the lead was retracted a few millimeters, and the original clip was re-secured.An additional metallic fixation device was then placed over the bhc cap and secured to the skull with screws (device type/manufacturer was not confirmed).The patient is doing well postoperatively.Devices will not be returned to boston scientific as they remain implanted in the patient.
 
Additional Manufacturer Narrative
The devices remain implanted in the patient; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformance's, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A labeling review did not reveal any anomalies and states that failure or malfunction of any of the device components or the battery, including but not limited to lead or lead extension breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, whether or not this requires explant and/or reimplantation and lead, lead extension (including lead extension header) and neurostimulator erosion or migration are known risk with the use of deep brain stimulation.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.Block d2b: additional applicable product code: mhy.Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c, serial number: n/a, batch/lot number: 35207134, model/catalog description: suretek burr hole cover kit, unique identifier (udi) #: (b)(4).
 
Event or Problem Description

Brand Name
VERCISE? CARTESIA? X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24888495
Report Number3006630150-2026-02351
Device Sequence Number9835017
Product Code NHL
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)271027(10)5006011
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5006011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/04/2026
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale